MathSciNet Relay Station
MathSciNet bibliographic data
MR2775366 (2012e:14045) 14F05 (18E30)
Sancho de Salas, Carlos; Sancho de Salas, Fernando The linear dual of the derived category of a scheme. Proc. Amer. Math. Soc. 139 (2011), no. 6, 1897–1907.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement